# SDR MALA000392

- Difficulty date: June 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, ENGINE COWLING 463CL IS CRACKED AT THE AFT LOWER FRAME.  MAINTENANCE STOPPED DRILLED CRACK IAW SRM 51-70-03.  FABRICATED REPAIR DOUBLER IAW SRM 54-20-10, INSTALLED DOUBLER IAW SRM 54-20-10.
